# SDR SWIA2020032649392

- Difficulty date: February 23, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H APRON SKIN PANEL HAS DEEP CHAFE DAMAGE ALONG CONTACT LINE WITH WING INBD UPPER PANELS SEALS .    (C-CHECK) RO 3/25/2020   BLENDED OUT DAMAGED AREA OF L/H APRON SKIN REF REO. BLENDED AREA FOUND TO BE OUT OF LIMITS REF R.E.O. REPAIRED L/H APRON SKIN PANEL, CUT AWAY DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS REF R.E.O.  SEE CONTINUATION CARD FOR DETAILS
